X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (721) 721
Publication (174) 174
Book Chapter (9) 9
Book / eBook (7) 7
Paper (4) 4
Conference Proceeding (2) 2
Book Review (1) 1
Dissertation (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (548) 548
algebra (339) 339
lie groups (182) 182
physics, mathematical (152) 152
mathematics, general (124) 124
geometry (117) 117
mathematics, applied (111) 111
physics (110) 110
mathematical physics (96) 96
mathematical analysis (82) 82
derivation (73) 73
topological groups, lie groups (70) 70
lie-algebras (67) 67
algebras (59) 59
quantum algebra (54) 54
high energy physics - theory (53) 53
mathematics - differential geometry (52) 52
mathematics - rings and algebras (52) 52
analysis (50) 50
manifolds (48) 48
representations (48) 48
derivations (47) 47
theoretical, mathematical and computational physics (47) 47
classification (45) 45
cohomology (43) 43
lie algebra (43) 43
quantum physics (43) 43
symplectic geometry (43) 43
group theory and generalizations (42) 42
construction (39) 39
physics, multidisciplinary (39) 39
mathematics - quantum algebra (38) 38
rings and algebras (37) 37
studies (37) 37
rings (36) 36
number theory (35) 35
category theory (34) 34
operators (34) 34
applications of mathematics (33) 33
representation theory (33) 33
algebraic geometry (32) 32
deformations (32) 32
differential geometry (32) 32
automorphisms (29) 29
maps (29) 29
mathematical and computational physics (29) 29
mathematics - representation theory (29) 29
symmetry (29) 29
17b05 (28) 28
quantum theory (28) 28
classical and quantum gravitation, relativity theory (27) 27
lie algebras (27) 27
mathematical models (27) 27
16w25 (26) 26
invariants (25) 25
lie (25) 25
modules (25) 25
k-theory and homology (24) 24
mathematics - symplectic geometry (24) 24
nest-algebras (24) 24
17b65 (23) 23
deformation (23) 23
triangular algebra (23) 23
yang-baxter equation (23) 23
17b40 (22) 22
17b62 (22) 22
calculus of variations and optimal control; optimization (22) 22
elementary particles, quantum field theory (22) 22
lie triple derivation (22) 22
group theory (21) 21
mechanics (21) 21
lie algebroids (20) 20
statistical physics (20) 20
theory (20) 20
17b56 (19) 19
lie-groups (19) 19
physics, particles & fields (19) 19
quantization (19) 19
high energy physics (18) 18
homomorphisms (18) 18
tensors (18) 18
triple derivations (18) 18
17b66 (17) 17
exactly solvable and integrable systems (17) 17
homology (17) 17
lie triple system (17) 17
non-associative rings and algebras (17) 17
nonlinear sciences (17) 17
research (17) 17
systems (17) 17
17b30 (16) 16
17b60 (16) 16
17b68 (16) 16
53d17 (16) 16
brackets (16) 16
complex systems (16) 16
differential equations (16) 16
polynomials (16) 16
superalgebras (16) 16
theorems (16) 16
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Quaestiones Mathematicae, ISSN 1607-3606, 08/2019, Volume 42, Issue 7, pp. 857 - 884
Let be a standard operator algebra on an infinite dimensional complex Hilbert space containing identity operator I. In this paper it is shown that if is closed... 
16W25 | 46K15 | 47B47 | multiplicative ∗-Lie triple higher derivation | Multiplicative ∗-Lie derivation | standard operator algebra | MATHEMATICS | MAPS | PRODUCT | Multiplicative -Lie derivation | MAPPINGS | multiplicative -Lie triple higher derivation
Journal Article
Communications in Algebra, ISSN 0092-7872, 05/2019, Volume 47, Issue 5, pp. 1841 - 1852
Let be a 2-torsion free commutative ring with unity, X a locally finite preordered set and the incidence algebra of X over . If X consists of a finite number... 
Lie triple derivation | 06A11 | Derivation | Primary 16W25 | Secondary 16W10 | 47L35 | incidence algebra | Incidence
Journal Article
Journal of Algebra, ISSN 0021-8693, 02/2014, Volume 399, pp. 960 - 977
We introduce the notion of Banach Jordan triple modules and determine the precise conditions under which every derivation from a JB⁎-triple E into a Banach... 
Triple derivation | [formula omitted]-algebra | Automatic continuity | Jordan triple module | Jordan triple | Derivation | [formula omitted]-triple | Jordan derivation | Jordan algebra | triple | algebra | HOMOMORPHISMS | JB-algebra | SPACES | BANACH ALGEBRAS | DECOMPOSITION | LIE | JB-triple | MATHEMATICS | KAPLANSKY THEOREM | STAR-TRIPLES | REAL | OPERATOR ALGEBRAS | JORDAN DERIVATIONS | C-algebra | Algebra
Journal Article
Communications in Algebra, ISSN 0092-7872, 10/2017, Volume 45, Issue 10, pp. 4380 - 4395
Let ℛ be a commutative ring with identity and let  = Tri( ,ℳ,ℬ) be a triangular algebra consisting of unital algebras ,ℬ over ℛ and an ( ,ℬ)-bimodule ℳ which... 
16W25 | Lie triple derivation | 15A78 | Generalized Lie triple derivation | Triangular algebra | MATHEMATICS | Derivation | Mathematical analysis | Algebra
Journal Article
Communications in Algebra, ISSN 0092-7872, 11/2019, Volume 47, Issue 11, pp. 4791 - 4796
Let be a unite prime *-algebra containing a non-trivial projection, and be a nonlinear mixed Lie triple derivation. Then is an additive *-derivation. 
algebra | Prime | 47B47 | mixed Lie triple derivation | 16N60 | MATHEMATICS | Derivation
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 4/2018, Volume 41, Issue 2, pp. 637 - 656
In this paper, we give some properties of the generalized derivation algebra $$\mathrm{GDer}(T)$$ GDer(T) of a Hom–Lie triple systems T. In particular, we... 
17A75 | 17B30 | Hom–Lie triple systems | Mathematics, general | Generalized derivations | 17B70 | Mathematics | Centroids | Applications of Mathematics | MATHEMATICS | ALGEBRAS | COHOMOLOGY | Hom-Lie triple systems | EXTENSIONS | NAMBU | DEFORMATIONS | SUPERALGEBRAS | Embedded systems
Journal Article
Chinese Annals of Mathematics, Series B, ISSN 0252-9599, 9/2018, Volume 39, Issue 5, pp. 817 - 828
Let $$\mathcal{A}$$ A be a von Neumann algebra with no central abelian projections. It is proved that if an additive map δ : $$\mathcal{A}$$ A →... 
47B47 | von Neumann algebras | Mathematics, general | 16W25 | Mathematics | Applications of Mathematics | Derivations | Lie triple derivations | MATHEMATICS | CHARACTERIZING HOMOMORPHISMS | OPERATOR-ALGEBRAS | NEST-ALGEBRAS | IDEMPOTENTS | Algebra
Journal Article
数学学报:英文版, ISSN 1439-8516, 2016, Volume 32, Issue 7, pp. 821 - 830
Abstract Let A be a factor. For A, B ∈4, define by [A, B]. = AB- BA* the skew Lie product of A and B. In this article, it is proved that a map φ: A- A... 
非线性 | 添加剂 | 三倍数 | 传递因数 | 47B49 | Skew Lie triple derivation | Mathematics, general | Mathematics | derivation | factor | 46L10 | VON-NEUMANN-ALGEBRAS | MATHEMATICS | MATHEMATICS, APPLIED | PRODUCT | JORDAN ASTERISK-DERIVATIONS | B(H) | QUADRATIC FUNCTIONALS | Yuan (China) | Studies | Theorems | Mathematical models | Algebra | Derivation | Mathematical analysis | Nonlinearity
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 09/2012, Volume 437, Issue 5, pp. 1234 - 1249
Let R be a commutative ring with identity, A,B be unital algebras over R and M be a unital (A,B)-bimodule, which is faithful as a left A-module and also as a... 
Lie triple derivation | Triangular algebra | MATHEMATICS, APPLIED | NEUMANN ALGEBRAS | NEST-ALGEBRAS | RINGS | Employee motivation | Algebra
Journal Article
Bulletin of the Iranian Mathematical Society, ISSN 1017-060X, 4/2018, Volume 44, Issue 2, pp. 513 - 530
Let $${\mathcal {R}}$$ R be a commutative ring with unity. A triangular algebra is an algebra of the form $${\mathfrak {A}} = \left[ \begin{array}{cc}... 
Generalized higher derivation | 15A78 | Generalized Lie triple higher derivation | Mathematics, general | 16W25 | Mathematics | Triangular algebra | MATHEMATICS | OPERATOR-ALGEBRAS
Journal Article
Indagationes Mathematicae, ISSN 0019-3577, 04/2017, Volume 28, Issue 2, pp. 436 - 445
In this paper, we study triple derivations and triple homomorphisms of perfect Lie superalgebras over a commutative ring R. It is proved that, if the base ring... 
Triple derivations | Perfect Lie superalgebras | Enveloping Lie superalgebras | Triple homomorphisms | VON-NEUMANN-ALGEBRAS | MATHEMATICS | RINGS | Algebra | Mathematics - Rings and Algebras
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 10/2012, Volume 60, Issue 10, pp. 1155 - 1164
Let be a triangular algebra over a 2-torsion free commutative ring R. In this article, under some mild conditions on , we prove that if δ: → is a nonlinear... 
16W25 | 47B49 | triangular algebra | nonlinear Lie triple derivation | additive derivation | MATHEMATICS | NEST-ALGEBRAS | Algebra | Additives | Images | Derivation | Nonlinearity | Mapping | Rings (mathematics)
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 01/2015, Volume 63, Issue 1, pp. 141 - 165
Let be a unital algebra with a nontrivial idempotent over a unital commutative ring . We show that under suitable assumptions, every Lie triple derivation on... 
Lie derivation | Lie triple derivation | triangular algebra | unital algebra | 16W25 | derivation | Jordan derivation | MATHEMATICS | TRIANGULAR ALGEBRAS | COMMUTING MAPS | NEST-ALGEBRAS | GENERALIZED MATRIX ALGEBRAS | Algebra | Matrix algebra | Mathematical analysis | Images | Derivation | Mapping | Rings (mathematics)
Journal Article
Linear and Multilinear Algebra, ISSN 0308-1087, 03/2011, Volume 59, Issue 3, pp. 237 - 247
Let be a complex semisimple Lie algebra, be a Borel subalgebra of and denote the maximal nilpotent subalgebra of . In this article, we prove that every... 
block diagonal map | 17B40 | 17B20 | homothety | Borel subalgebra | maximal nilpotent subalgebra | generalized Lie triple derivation | Maximal nilpotent subalgebra | Homothety | Generalized lie triple derivation | Block diagonal map | MATHEMATICS | COMMUTATIVE RING | ALGEBRAS | TRIANGULAR MATRICES
Journal Article
Communications in Algebra, ISSN 0092-7872, 05/2013, Volume 41, Issue 5, pp. 1647 - 1654
We investigate the triple derivation algebras of Lie algebras. It is proved that, if the base ring contains , L is a perfect Lie algebra with zero center, then... 
Triple derivation | Derivation | Lie algebra | MATHEMATICS | RINGS | Algebra
Journal Article
Journal of Computational Analysis and Applications, ISSN 1521-1398, 2017, Volume 22, Issue 1, pp. 45 - 51
We prove the Hyers-Ulam stability of ternary Jordan bi-derivations on Banach Lie triple systems associated to the Cauchy functional equation. 
Bi-additive mapping | Hyers-ulam stability | Lie triple system | Ternary Jordan bi-derivation | MATHEMATICS, APPLIED | ALGEBRAS | ternary Jordan bi-derivation | STABILITY | SUPERSTABILITY | COMPUTER SCIENCE, THEORY & METHODS | Hyers-Ulam stability | bi-additive mapping | ASTERISK-HOMOMORPHISMS | FUNCTIONAL-EQUATION
Journal Article
International Journal of Theoretical Physics, ISSN 0020-7748, 6/2013, Volume 52, Issue 6, pp. 2118 - 2127
Let be a commutative subspace lattice generated by finite many commuting independent nests on a complex separable Hilbert space with , and the associated CSL... 
Lie triple derivation | Theoretical, Mathematical and Computational Physics | CSL algebra | Derivation | Quantum Physics | Physics, general | Physics | Elementary Particles, Quantum Field Theory | PHYSICS, MULTIDISCIPLINARY | Algebra
Journal Article
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 06/2012, Volume 436, Issue 11, pp. 4223 - 4240
We introduce the notion of a multiplicative Lie n-derivation of a ring, generalizing the notion of a Lie (triple) derivation. The main goal of the paper is to... 
Lie derivation | Lie triple derivation | Nest algebra | Derivation | Upper triangular matrix ring | Multiplicative Lie n-derivation | Triangular ring | MATHEMATICS, APPLIED | TRIPLE DERIVATIONS | BANACH-ALGEBRAS | NEST-ALGEBRAS | COMMUTING TRACES | MAPS | MAPPINGS | Algebra
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.